# SDR IPXA2021051069213

- Difficulty date: April 29, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: AKC78617
- Condition: Cracked
- Location: Fwd Lh Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2FWD TAILCONE LH PATIO DOOR INNER WEB CRACKREPAIRED CRACK WEB IAW SRM 53-80-02 REPAIR 5 (MINOR).
